# SDR CALA2013122093843

- Difficulty date: December 20, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 65,157 hours, 24,377 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP165333A1
- Part serial: 3444
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FIXED SIDE WINDOW'S VISIBILITY IS AFFECTED BY DEFECTS.  REPLACED CAPTAIN`S FIXED WINDOW IAW AMM 56-11-12-400-002-A, OPERATIONS CHECKED GOOD.
